# SDR 2008UALA00139

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL BEAM BS 723 RBL 6.3 LOWER CHORD OUTBOARD FLANGE IS WORN.  ACP'D MAJOR REPAIR PER EA I071014.  INSTALLED REPAIR ANGLE WITH CUTOUT AND REPAIR FILLER.
